Did This Happen To Anyone Else

1 Replies
ML - May 3

When I was 16 I was put on birth control (The pill) and took it for about 2 years, got off for about a year or so and now I got back on it about 6 months ago. For the past three months I havent had a period, all I have had was brown spotting. I always feel like vomiting, I have been having head aches, and feeling light headed. I just feel different. I was waiting until this month to see how my period is so that I could go to the doctor. Well today I had brown spotting for not even half the day and then it stopped. So my question is, could I be pregnant? Has anyone else gone through anything like this? Thanks in advance.

 

Steff - May 3

I had that. It is affectionatly known as breakthrough bleeding. I had brownish spotting for 3 months. When AF was due i had it but then back to brown spotting. What a PITA... :) I was not pregnant. But, later on in my life it started again only I didn't get not get AF just brown spotting. Week of AF.... nada. My GP changed my pills thinking that would help, it didn't. After 3 months I say a gyno. I had thin uterin lining. I had to go on estrogen pills for 3 months, in addition to birth control pills. What an emotional ride that was. Anyway, i would go to your GP and get a referral to see a gyno. GPs know a little about a lot of stuff. It may take a specialist to know what's going on for sure. If you are worried about being preg, take a test. Good luck. I hope this helped you. :)

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?